# SDR ARWA20030110

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,379 hours, 25,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, LOST HYDRAULIC PRESSURE.  T/S HYDRAULIC LEAK TO THE RT BOGIE TRIM CYLINDER HYDRAULIC FLEX LINE. REMOVED AND REPLACED BOGIE TRIM HYDRAULIC HOSE ASSEMBLY IAW MM 20-12-0; SERVICED MAIN HYDRAULIC RESERVOIR SYSTEM IAW MM 12-30-1, BLED HYDRAULIC SYSTEM AND LEAK, CHECKED BOGIE TRIM CYLINDER IAW MM 29-00.  NO LEAKS FOUND.
